Jump to content

Photo

Accutane..pics


35 replies to this topic

#21 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 26 July 2013 - 10:41 PM

THANK YOU! I wish i was that confident lol im just soo negative lately from nothing working, but i deft hope you are right:)



#22 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 12 August 2013 - 05:09 PM

sooo i just got back from the derm!! he says im a "slow starter" (obv..my face looks no better!!) but that im on the lowest dosage so that could be why. He upped my dosage to 20mg twice a day..so gonna fast and take the blood work tomorrow morning..i only have enough pills for tomorrow then ill be done with month number one!!!

 

 

i wasnt going to post any pics because my face doesnt look any better//different...but i figured id post after every derm appointment to get an idea of where im at.. soo why not.

Attached Thumbnails

  • IMG_1127.jpg
  • IMG_1121.jpg


#23 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 05 September 2013 - 10:36 PM

omg i feel like ive been on accutane forever but its not even 2 months yet lol.....im not noticing any real big changes..just wondering when everyone started to really notice a difference ? i go back to the derm next week so ill post my awesome acne pics then! 



#24 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 05 September 2013 - 10:43 PM

http://www.acne.org/...ults/?p=3083617



#25 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 11 September 2013 - 06:16 PM

soo i was going to wait til tomorrow after my derm appointment to post my new pics but i fee like doing it now...on saturday i will finish my 2 months of accutane. I noticed some improvement  when i wear my makeup.. its a little less bumpy..but its still really red when i take it off..

 idk if acctuane will clear up my cheeks because to me alot of it looks like red marks? if anyone has any input then that would be awesome:).

 

 

 

 

Attached Thumbnails

  • IMG_1210.jpg
  • IMG_1214.jpg


#26 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 20 September 2013 - 09:36 PM

omg getting super nervous......i just started my 3rd month and my only real big side effect are my eyes!. i had lasik done a year ago.....so i no my vision should be perfect...and lately its SOO blurry and red..and super dry in the morning like very gooey..im getting scared about the blurry part..i go to my eye doc middle of oct for my one year lasik check up..i knew accutane can make your eyes dry but idk why my vision is weakening?! ahhhhh help :(



#27 EatsRainbows

EatsRainbows

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 242
    Likes: 43
About Me
  • Gender:Female
  • Location:UK
  • Interests:Writing. Reading. Cooking. Eating. Smiling.
  • Joined: 23-January 13

Achievements

     

Posted 21 September 2013 - 12:24 PM

I've been getting dry and itchy eyes on accutane since the first month. I bought some eye drops that are designed for dry eyes and they've stopped that problem completely :)


My Roaccutane Journey

16th May-27th October 2013

 

15 Years Old/Female/52kg

 

Month 1- 20mg

Month 2- 40mg

Month 3- 40mg

Month 4- 50mg

Month 5 and 1/2- 50mg

 

Also see page 4 on my log for the before and after photos :)

 

"You can't make a rainbow without a little rain"

 


#28 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 22 September 2013 - 05:40 PM

thank you for anwsering:). i use eyedrops a few times a day and it deft helps with the dry eyes...im just nervous about my one eye being blurry because i did have lasik so i no it should be perfect. The last couple days i wake up and my eye sight in that eye is fine..then a few hours once im up my eyesight in my one eye is blurry..im debating on if i should call my eye doc or just wait til my appointment in a few weeks :/ :( i just dont want this to be permanent!!



#29 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 28 September 2013 - 10:19 AM

so my eyes still blurry...went to see eye doc on monday and he said it was common espically around the falll and didnt seem worried at all which makes me feel better...just have to take eye drops for two weeks then go back to him....soooo im guessing drinking on accutane is bad? omg i always get sooo sick..didnt even drink alot yest and it was bad..........never agaiiiiiiin.



#30 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 19 October 2013 - 10:49 PM

sure why not update ............

 

sooooooo. literally took my last 3 month pill today....what what go me...now just waiting for my test results to come in for month 4..and hoping i dont have to take my blood tests over for missing the "7 day period" ..which should end on wed when i took my blood test and not monday when my doc appt was but who knows...

 

ANYWAYSSSSSS ... last couple days my skin actually looked better..im just hoping my eye doc doesn't make me stop taken it because of the bluriness in my eye....3 doctors say it has nothing to do with accutane but  my actual lasik eye surgeon (who im going to) seemed anti accutane from before so well see..and in the back of my head im wondering if the dryness has anything to do with it..but ill be super bummed tho....and pissed..and mad..and dissapointed..foreal: cry.gif cry.gif cry.gif cry.gif cry.gif cry.gif  x a million...........etc.. 

 

 

3 months pictures...looks alot better then the pictures from when i first started..i suck at taken selfiies of my skin...the flash is taken out the color.

Attached Thumbnails

  • IMG_1120.jpg
  • IMG_3679.jpg


#31 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 24 October 2013 - 08:19 PM

yay i was able to get my pills and my eye doc said staying on accutane was okay!!i couldnt get excited about any improvements  because i forsure thought hed make me stop taking it....

 

my cheeks at times look really good and others it doesnt look any better :/. its deft smoother though the red marks on cheeks and general redness just looks bad at times though..i know im only half way there though so i hope the next three months help alot.



#32 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 14 November 2013 - 10:26 PM

dont think anyone really reads this haha but oh wellllllllll. I have about a week left and then I am on month 5...crazy!!! I go back to my derm on monday.

 

 

 

I just took these photos...kind of nervous because I only have about 2 more months to go and my face is still really bad looking.Not sure how other people faces look in month 4 or if this is normal? Hoping so because I really want this to work!!

Attached Thumbnails

  • IMG_3748 (1).jpg
  • IMG_1196 (1).jpg


#33 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 14 December 2013 - 10:15 AM

I have about a week left until im done with month 5! My acne is still there though so i hope itll all be able to clear up.

 

 

 

 

Attached Thumbnails

  • IMG_2432.jpg
  • IMG_9475.jpg


#34 Rafiki3

Rafiki3

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 0
About Me
  • Joined: 24-June 10

Posted 18 December 2013 - 02:38 PM

you literally have no active acne. like i dont see how accutane is even helping you. your skin already looks fantastic how can you need accutane. you just have redness, im sure you can use topical products for that. you're not bad AT ALL like i dont even get how you got accutane prescribed wow



#35 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 05 January 2014 - 12:14 PM

thank you!!!... ive tried literally every tropical product for YEARS though..and they didnt help AT ALL.. Ive seen the most improvement on accutane even though its still not completely gone!! still have a few weeks left though :)



#36 Brisk23

Brisk23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 25 January 2014 - 08:24 PM

finished my last pill a few days ago..so offically done with my 6 month course!!!!! 

as you can see my face still has red marks..my derm told me my acnes all cleared up and red marks should go away in about 4 months..without really doing anything? ..........seems unlikely they will go away on there own tho? If anyone has any insight on this..that would be great:)

 

Attached Thumbnails

  • IMG_9436.jpg
  • IMG_2948.jpg





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users